Positive invariance and asymptotic stability of solutions to certain Riccati equations

Hendrik J. Kuiper

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

Matrix and operator Riccati equations of the form X'= −AX − XD + B + XCX with A and D positive definite arise in the study of transport processes. In this paper conditions are found that imply the unit ball ‖X‖≤1 is positively invariant. Also obtained are results on uniqueness, stability and asymptotic stability of steady states.

Original languageEnglish (US)
Pages (from-to)331-344
Number of pages14
JournalDynamics and Stability of Systems
Volume9
Issue number4
DOIs
StatePublished - Jan 1 1994

ASJC Scopus subject areas

  • Engineering(all)

Fingerprint

Dive into the research topics of 'Positive invariance and asymptotic stability of solutions to certain Riccati equations'. Together they form a unique fingerprint.

Cite this